# SDR QMLA2016052816056

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N355AM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7135
- Aircraft time: 9,806 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Wheel
- Part number: 040007
- Condition: Seized
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETING PATIENT TRANSFER & APPROX 10 MINUTES FROM BASE, ACFT AC UNIT WAS TURNED ON.  IMMEDIATELY A PECULIAR SMELL WAS NOTICED BY CREW, IN THE AFT CABIN.  AC UNIT WAS TURNED OFF & THE SMELL STOPPED.  LANDED AT BASE & NOTIFIED MECHANIC.
